# SDR SWAA2016071153697

- Difficulty date: June 13, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6545896
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB ATTACH POINT ABOVE NR 2 PYLON AFT TIP.  R & R ANGLE IAW SRM.
